# SDR SWIA2020062651253

- Difficulty date: May 20, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Housing
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK HOUSING CRACKED IN FUEL TANK OF RIGHT WING UNDER PANEL LOCATION 651BB.  (C-CHECK) RO 6/24/2020 REPAIRED CRACK AT THE SLAT TRACK HOUSING ON THE RT WING UNDER PANEL 651BB REF REO.
